MathSciNet Relay Station
MathSciNet bibliographic data
MR2818184 92D30 (34C60 34D05 34D20)
Li, Bo; Yuan, Sanling; Zhang, Weiguo Analysis on an epidemic model with a ratio-dependent nonlinear incidence rate. Int. J. Biomath. 4 (2011), no. 2, 227–239.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement